# SDR SWIA201439441

- Difficulty date: September 21, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PAX DOOR AFT STAIR ASSY WEB AT BOTTOM OF SUPPORT BRACKET FOR POWER ASSIST MOTOR.  C-CHECK RO 9/28/14, CUTOUT AND REPAIRED CRACKED WEB ON PASSENGER DOOR AT BOTTOM OF POWER ASSIST MOTOR SUPPORT BRACKET.  COMPLETED  RIG AND OPS CHECK OF PASSENGER DOOR.  OPS CHECK GOOD.  REF STS EA.
